The Annals of Mathematical Statistics

A Representation of Independent Increment Processes without Gaussian Components

Thomas S. Ferguson and Michael J. Klass

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 43, Number 5 (1972), 1634-1643.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692395

Digital Object Identifier
doi:10.1214/aoms/1177692395

Mathematical Reviews number (MathSciNet)
MR373022

Zentralblatt MATH identifier
0254.60050

JSTOR
links.jstor.org

Citation

Ferguson, Thomas S.; Klass, Michael J. A Representation of Independent Increment Processes without Gaussian Components. Ann. Math. Statist. 43 (1972), no. 5, 1634--1643. doi:10.1214/aoms/1177692395. https://projecteuclid.org/euclid.aoms/1177692395


Export citation